Mean dimension and a sharp embedding theorem: Extensions of aperiodic subshifts

Yonatan Gutman, Masaki Tsukamoto

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We show that if (X, T) is an extension of an aperiodic subshift (a subsystem of ({ 1, 2, ⋯, l}Z, shift ) for some l∈ N) and has mean dimension mdim (X, T)< (D/ 2), D∈ N, then it can be equivariantly embedded in [0, 1]D)Z, shift ). The result is sharp. If (X, T) is an extension of an aperiodic zero-dimensional system then it can be equivariantly embedded in [0, 1] D+ 1)Z, shift).

Original languageEnglish
Pages (from-to)1888-1896
Number of pages9
JournalErgodic Theory and Dynamical Systems
Volume34
Issue number6
DOIs
Publication statusPublished - Apr 3 2013

Fingerprint

Subshift
Embedding Theorem
Zero-dimensional
Subsystem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Mean dimension and a sharp embedding theorem : Extensions of aperiodic subshifts. / Gutman, Yonatan; Tsukamoto, Masaki.

In: Ergodic Theory and Dynamical Systems, Vol. 34, No. 6, 03.04.2013, p. 1888-1896.

Research output: Contribution to journalArticle

@article{a08ca49cdc1845ae9f6b7498e981caaf,
title = "Mean dimension and a sharp embedding theorem: Extensions of aperiodic subshifts",
abstract = "We show that if (X, T) is an extension of an aperiodic subshift (a subsystem of ({ 1, 2, ⋯, l}Z, shift ) for some l∈ N) and has mean dimension mdim (X, T)< (D/ 2), D∈ N, then it can be equivariantly embedded in [0, 1]D)Z, shift ). The result is sharp. If (X, T) is an extension of an aperiodic zero-dimensional system then it can be equivariantly embedded in [0, 1] D+ 1)Z, shift).",
author = "Yonatan Gutman and Masaki Tsukamoto",
year = "2013",
month = "4",
day = "3",
doi = "10.1017/etds.2013.30",
language = "English",
volume = "34",
pages = "1888--1896",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "6",

}

TY - JOUR

T1 - Mean dimension and a sharp embedding theorem

T2 - Extensions of aperiodic subshifts

AU - Gutman, Yonatan

AU - Tsukamoto, Masaki

PY - 2013/4/3

Y1 - 2013/4/3

N2 - We show that if (X, T) is an extension of an aperiodic subshift (a subsystem of ({ 1, 2, ⋯, l}Z, shift ) for some l∈ N) and has mean dimension mdim (X, T)< (D/ 2), D∈ N, then it can be equivariantly embedded in [0, 1]D)Z, shift ). The result is sharp. If (X, T) is an extension of an aperiodic zero-dimensional system then it can be equivariantly embedded in [0, 1] D+ 1)Z, shift).

AB - We show that if (X, T) is an extension of an aperiodic subshift (a subsystem of ({ 1, 2, ⋯, l}Z, shift ) for some l∈ N) and has mean dimension mdim (X, T)< (D/ 2), D∈ N, then it can be equivariantly embedded in [0, 1]D)Z, shift ). The result is sharp. If (X, T) is an extension of an aperiodic zero-dimensional system then it can be equivariantly embedded in [0, 1] D+ 1)Z, shift).

UR - http://www.scopus.com/inward/record.url?scp=84938244609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84938244609&partnerID=8YFLogxK

U2 - 10.1017/etds.2013.30

DO - 10.1017/etds.2013.30

M3 - Article

AN - SCOPUS:84938244609

VL - 34

SP - 1888

EP - 1896

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 6

ER -